# SDR FDEA201108023428

- Difficulty date: August 2, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1462 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R AT BS 1462, CORRODED.  REMOVED AND REPLACED CORRODED STRINGER SECTION IAW SRM 53-00-03 REPAIR 2.  MAJOR REPAIR.
